# SDR A6WA201542465

- Difficulty date: February 28, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 30,785 hours, 29,051 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R13031166
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER LE SKIN CHAFED.
